Knee cap nodules

Common Questions and Answers about Knee cap nodules

knee

my mother has something like nodules on her left knee after the knee-cap surgery. can you please explain what is the reason for this?
my mother has something like nodules on her left knee after the knee-cap surgery. can you please explain what is the reason for this?
Can you share some more details .. then I will put on my thinking cap! Nodules? Tests? CT or Ultrasounds AND most importantly Symptoms?
Only change I have sometimes noticed is my blood sugar for the most part is lower then it was. I have quite a few joint, more spine, knee, ..................... problems. No I do not have fibro. I know this because all the pain I have, and all the mri's etc....... something is always found. I have been diagnosed with it in the past. Now my doctors say no. I do and always have had anxiety/major depression. I can remember the depression at 4 years old. I had no name for how I felt.
My recent GP visit suggested that the teraing feeling i''m having (under knee cap, right outside of foot, periodically in heels, 1 spot at a time, for 3 - 6 motnhs each location) - could be from the muscles separating themselves from the bone. She could not provide explanation as to why this would happen or how to possibly stop it from happening so I am in the same unknown as the rest of you but will keep trying to find out what it is.
To determine if the increase in liver enzymes is due to side effects from Oncolet or from the recurrence of cancer metastases in the liver, an imaging procedure such as a CT scan or a liver ultrasound needs to be done first. If no metastatic nodules are seen on CT or ultrasound, then the possibility that the increase in liver enzymes is due to new lesions in the liver is already ruled out. the next thing to do is to temporarily withhold the daily intake of Oncolet.
It started at the side of my schin then right above my knee cap now has moved to my left side. It's all on one side of my body . I'm really worried and don't won't to see Dr cause there are no visible bruises ..any info or help with this ..
I complained about every hypo symptom in the book for about 5 years, only to be told it was just me "getting older". I lost 1/3 of my hair, including pubic, and 1/2 my eyebrows. I coughed all the time and had a really hoarse voice. I gained 30 lbs. I was hideously depressed and no antidepressant did anything but make me wacky and sick. I had worsening panic attacks that didn't stop w/ Xanax.
tightness in knees, especially behind knee, joint pains, arthritis, loss of muscle mass, neck pain and tension, muscle weakness, edema in feet and ankles, dry skin. My doctor is starting me on 1/2 dosage strength of Synthroid and building it up in dosage over the next 21 days to finally arrive at .1 MG RX. Then we will retest from there. My life has been a nightmare with this. The main control I had been using was light doses of Ibuprofien.
-Joints in my feet and legs were very painful, making it very hard to walk up and down stairs -Constant buzzing sensation on the souls of my feet now -Feeling of bugs crawling up my legs all the time -Sharp stabbing pains, like I'm being jabbed with a spike or very large needle -Burning sensation, mostly on the souls of my feet, but sometimes anywhere on my legs -Right leg, twice before, has had weird hot, electrical type sensation, almost felt like my skin on my leg was wrapped tightly with a
I am going to be 35 this mth and it took up to 6 mths ago to find out i have Lupus, it was my Butter fly rash. my Lupus..Born blind in right eye,,weak ankles. always had something broke or sprung, Knee cap pops out on the side to where one little movement shoots pain through me. Surgery didnt help. was on stage 3 liver failure. ALL the sub acute skin Lupus I have..No sun, hot water,humity,Butterfly rash, paper thin skin.Toe nails always fell off.
the only thing I find that flares me up is being over heated, like in summer, having an infection, or my knee becomes inflammed, or stress. Never really noticed from taking anything that anything happens. Good post though, I am about to buy the book anyway just to see what they are on about. Cheers!
According to my doctor, those boils or nodules are benign cysts. They can appear anywhere on the body... even in the labia of the vagina. And, they're very uncomfortable. Not sure why they form though... it could be hormonal or as chellie67 said, it could be dietary. It takes a while (sometimes several months), but they do eventually go away.
yes, burning hot knife pain in several areas of the feet and a hot knife a couple inches above right knee... really the bottom of the right quadricep. Also, general achiness in my legs which I have never had before and extreme fatigue that can last 3 to 7 days and then I'll be okay for awhile, even though I feel as if something is wrong. Its chronic, but not in intensity. A bit of a roller coaster but I dread the mornings. Absolutely dread having to take those first steps...
So I called back, still tingling in the neck and scalp, as well as my right foot and weird aches and pains in right leg, knee, and calf primarily. *** I haven't read anyone discussing any balance issues. I personally have a lot of slight balance issues, feel as if I'm leaning a bit to the left when walking. And a real subtle bit of swaying when standing still, has anyone else had this symptom? Essentially I haven't slept a solid nights sleep in six weeks.
I have no diseases, do not use drugs, but drink on occasion. Anyways, just started noticing these strange symptoms, within the past few weeks. Nothing "brought it on" so to speak that I can tell of. It's been going on longer, but less noticeable, now since I do not talk sleeping meds any more, it's all that I can notice... Symptoms are strange sensations on my skin. The sensation is it feels like there are "invisible bugs" crawling on, and/or biting my skin.
also noticed that I have nodules of nerves-exposed and extremely sensitive-which may be causing some of the pain. My doctor thought I may need to switch to a low-oxolate diet and gave me a steroidal cream to heal the immediate fissures. The cream helped but I found the diet very confusing. I find the best defense is avoiding sex. I don' t know if you all are as frustrated as I am-but why don't they know more about what makes vagina's tick?
MedHelp Health Answers